# SDR FDEA2020081091837

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC INSPECTION ON THE LEFT WING FIXED LEADING EDGE CORNER OF FUEL ACCESS DOOR,  FORWARD INBOARD CORNER APPROXIMATELY 1/4   INCHES LENGTH AT XOS 610 .
